Many prescription and nonprescription medicines can cause
vaginal symptoms. A few examples are:
Vaginal symptoms may clear up on their own once you stop taking a
medicine. A yeast infection can be treated with a vaginal cream, tablet, or
If you think your vaginal symptoms may be caused by a
September 6, 2011
William H. Blahd, Jr., MD, FACEP - Emergency Medicine
& H. Michael O'Connor, MD - Emergency Medicine
How this information was developed to help you make better health decisions.
To learn more visit Healthwise.org
© 1995-2013 Healthwise, Incorporated. Healthwise, Healthwise for every health decision, and the Healthwise logo are trademarks of Healthwise, Incorporated.
We are happy to take your appointment request over the phone, or, you may fill out an online request form.
Disclaimer: The information on this website is for general informational purposes only and SHOULD NOT be relied upon as a substitute for sound professional medical advice, evaluation or care from your physician or other qualified health care provider.